Branched structures associated with Lamé's equation

John T. Masterson Seton Hall University, 400 South Orange Avenue, South Orange, New Jersey, USA

TBD mathscidoc:1701.332721

Arkiv for Matematik, 28, (1), 131-137, 1988.10
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:35:31 uploaded by arkivadmin ] [ 285 downloads ] [ 0 comments ]
@inproceedings{john1988branched,
  title={Branched structures associated with Lamé's equation},
  author={John T. Masterson},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203531837899530},
  booktitle={Arkiv for Matematik},
  volume={28},
  number={1},
  pages={131-137},
  year={1988},
}
John T. Masterson. Branched structures associated with Lamé's equation. 1988. Vol. 28. In Arkiv for Matematik. pp.131-137. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203531837899530.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved